UNIGE document Scientific Article
previous document  unige:11888  next document
add to browser collection
Title

Dimension of quasicircles

Author
Published in Acta Mathematica. 2010, vol. 205, no. 1, p. 189-197
Collection Open Access - Licence nationale Springer
Abstract We introduce canonical antisymmetric quasiconformal maps, which minimize the quasiconformality constant among maps sending the unit circle to a given quasicircle. As an application we prove Astala’s conjecture that the Hausdorff dimension of a k-quasicircle is at most 1+k2.
Identifiers
Full text
Article (Preprint) (112 Kb) - public document Free access
Article (Published version) (188 Kb) - public document Free access
Structures
Citation
(ISO format)
SMIRNOV, Stanislav. Dimension of quasicircles. In: Acta Mathematica, 2010, vol. 205, n° 1, p. 189-197. https://archive-ouverte.unige.ch/unige:11888

253 hits

264 downloads

Update

Deposited on : 2010-09-24

Export document
Format :
Citation style :